# SDR CA091119003

- Difficulty date: October 22, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Diamon DA 42
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Part number: DA452000051
- Condition: Misinstalled
- Location: Aft Door
- Part time: 232 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTIONS ON THE AIRCRAFT IT WAS DISCOVERED THAT THE AFT DOOR EMERGENCY RELEASE HANDLE WAS NOT ABLE TO BE USED DUE TO EXCESSIVE SILICONE AROUND THE REAR LAMP HOUSING. (TC NR 20091119003)
